# SDR SWAA2014022025335

- Difficulty date: January 21, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 63,681 hours, 52,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WW LOWER AREA LOWER SKIN PANEL CRACKED AT BS 685, LBL 4.  R & R PANEL IAW SRM & EA.
